# SDR FDEA202410151505

- Difficulty date: October 15, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 84,860 hours, 20,728 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: AGA3102501
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR - AFT DOOR JAMB EXISTING REPAIR DOUBLER FOUND CHAFFED AT   STATION 1781, LONGERON -39 RIGHT TO LONGERON -42 RIGHT. CENTER CARGO DOOR - AFT DOOR JAMB AT STATION 1781, LONGERON -39 RIGHT TO LONGERON   -42 RIGHT CHAFFED EXISTING REPAIR DOUBLER REPAIRED AS PER EA# 1-5330-T0313845 B P5   TITLE: FUSELAGE - PLATES & SKINS - BLENDOUT ON EXISTING SRM 53-00-15 REPAIR 8 AT CENTER   LOWER CARGO DOOR AFT JAMB, STA 1781, L-39R TO L-42R. REPAIR CLASSIFIED AS MAJOR PER   GMM 6-2-100.
